- -

Dual attachment pairs in categorically-algebraic topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Dual attachment pairs in categorically-algebraic topology

Show full item record

Frascella, A.; Guido, C.; Solovyov, SA. (2011). Dual attachment pairs in categorically-algebraic topology. Applied General Topology. 12(2):101-134. doi:10.4995/agt.2011.1646.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87091

Files in this item

Item Metadata

Title: Dual attachment pairs in categorically-algebraic topology
Author:
Issued date:
Abstract:
[EN] The paper is a continuation of our study on developing a new approach to (lattice-valued) topological structures, which relies on category theory and universal algebra, and which is called categorically-algebraic ...[+]
Subjects: Dual attachment pair , (lattice-valued) categorically-algebraic topology , (L,M)-fuzzy topology , (localic) algebra , (pre)image operator , Quasi-coincidence relation , Quasi-frame , Spatialization , Topological system , Variety
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1646
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1646
Thanks:
This research was partially supported by the ESF Project of the University of Latvia No. 2009/0223/1DP/1.1.1.2.0/09/APIA/VIAA/008.
Type: Artículo

This item appears in the following Collection(s)

Show full item record